# SDR AALA20011044

- Difficulty date: May 10, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1164-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AND GOUGES ON SEAT TRACK NR 3 STATION 1164-1309.  REPLACED SEAT TRACK STATION 1164-1309, SRM 51-01.  (M)
